mouth ulcers

I have had steroid injections in my shoulder and wrists 2 months ago which are now wearing off. I also take sulfasalazine and leflunamide and have started getting bad mouth ulcers this week does anyone know if it would be the medication or something lelse ?? I have RA and PsA and am getting really dry almost hard skin around my finger and toe nails any ideas ?????

3 Replies

oldestnewest
  • Hi Linda,I have had both of those medication in the past,I can't recall getting ulcers at the time but they may affect people in different ways.I take two medications now (Aracoxib and Tapentadol) and now have a mouth full of ulcers and they are very painful,hope you can get some ease soon. Sorry I can't help you with the hard and dry skin Jean x 

  • Hi,  I am on different  meds   but still get massive mouth ulcers, so you have my sympathy! The best remedy I have found is difflam mouthwash. My rheumatology  clinic hands it out it's  so good. Hope you  manage to  get rid of them. M x

  • Hi Linda  I have had mouth ulcers with any of the DMARDS I have been on.  I was recommended corsodyl mouth wash.  I also use adult bonjela which helps with the pain.

    Bev

You may also like...